Green River Star -

By Richard P. Holm
The Prairie Doc 

Anaphylaxis and shock, reversed by epinephrine

 

March 27, 2019



Ms. A. was in the bagel shop line and told the server she was allergic to peanuts. The server reassured her there were no peanuts in the bagel but was unaware some peanut butter was left on the knife from an earlier sandwich. After a few bites of the bagel, Ms. A.’s face and lips started swelling, she itched all over, slipped off her chair, vomited and fell flat losing consciousness. When the ambulance arrived the emergency team kept her flat, gave an intramuscular injection into her thigh muscle of epinephrine (also known as adrenalin), then took her off to the hospital.

Anaphylaxis is a...



For access to this article please sign in or subscribe.



 

Reader Comments
(0)

 
 

Powered by ROAR Online Publication Software from Lions Light Corporation
© Copyright 2019